# SDR AALA202107029007

- Difficulty date: July 1, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 87,050 hours, 10,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ALL THE EMERGENCY LIGHTS CAME ON IN THE CABIN. WE CYCLED THE COCKPIT EMERGENCY LIGHTS SWITCH TO OFF/ARMED/ON TO NO EFFECT. PERFORMED EMERGENCY LIGHTS OPERATIONS CHECK PER AMM 33-51-00. ALL OPERATIONS CHECK NORMAL
